advertisement
Question
Posted by: Annon | 2012/02/29

Pill question

hi
i have been on the pill for over a year and want to conceive. i also took a morning after pill after missing one pill about a month and a half ago and have had two normal withdrawal bleeds since. will this affect my chances of conception?

is irregular bleeding and brown discharge a normal occurrence after stopping the pill or is caused by the morning after pill even though i had two normal withdrawal bleeds since?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular bleeding can occur for the first month or two after stopping the Pill. I am not clear thoguh on your situation as you say you have had two normal withdrawal bleeds.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement